Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Is it ok taking so many tablets meparin for 45 days and then meperate for 15 days,after undergoing hysteroscopy and laproscopy and suffering from infertility ?

1 am 33yer old suffering from infertility ,also diabetic and hypothyroidism ,at present diabetes and thyroid under control ,dr performed hysteroscopy and laproscopy and found adhesion,adhesiolysis done ,reports show tb pcr positive.dr prescribe me meparin for 45 days and then meperate for 15 days, my menstural period last month is on 24th augest on 6th sep lapro is performed on me i start taking premarin from 12sept, dr told me that now i get period when my dose of premarin and meprate is over but in today morning i.e 24sept my period started is this ok, and earlier dr does not prescribe me akt4 as mt tubes and uterus are ok but now she prescribe me akt4 is it ok to start taking akt4 from 1st day of menstural cycle moreover im alreadt taking so many medicine eltroxin75mg ,metformin sr 500 mg bd ,premarin?
Asked On : Fri, 23 Sep 2011
Answers:  2 Views:  160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hello.Welcome.If your TB PCR is positive then you have to take a full course of anti tubercular medicines for at least 6 months.There is no problem in taking these medicines together.Keep getting your LFTs done regularly.Good luck.
Answered: Fri, 23 Sep 2011
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Thanks for writing to us.
Premarin and Meprate are hormones that will regulate your normal menstrual cycles.AKT has been given for tuberculosis and you can start taking it at any time of your period. Just make it sure that you complete the anti tubercular drugs before planning for your next pregnancy.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal

Answered: Sat, 24 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor